This advanced topical treatment effectively alleviates pain associated with swelling and inflammation, utilising a potent 10% Ibuprofen formula for optimal relief.
Ibuleve Maximum Strength Gel provides relief from:- Backache.
- Rheumatic and Muscular pain.
- Sprains and strains.
- Common arthritic conditions.
Ibuleve Gel Maximum Strength is a fragrance-free, non-greasy gel which comes in 30g and
50g tubes and contains the anti-inflammatory medicine Ibuprofen. It has been specially formulated for fast relief from pain in
joints and muscles.
Directions for Use:
Lightly apply 2cm-5cm of the gel over the affected area.
Massage gently until completely absorbed.
Wash your hands after use, unless treating them.
Re-apply as required, up to three times a day, or as instructed by the doctor. Do not exceed the stated dose.
If symptoms persist, consult your doctor or pharmacist.
Warning:
Although there is less risk of Ibuleve Maximum Strength causing complications that sometimes arise when ibuprofen (or similar anti-inflammatory painkillers) is taken by mouth, patients with asthma, an active peptic ulcer, or a history of kidney problems should seek medical advice before use, as should patients already taking aspirin or other painkillers.
Not normally recommended for children under 12 years. Not to be used if allergic to any of the ingredients, or if you have experienced problems with aspirin, ibuprofen or related painkillers (including when taken by mouth).
Not to be used during pregnancy or breastfeeding. Keep away from broken skin, the eyes, nose and mouth.
Ingredients:
Ibuprofen 10.0% w/w, IMS; Carbomers; Diethylamine; Purified Water.